# SDR ABXA9500395

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7075T5
- Condition: Corroded
- Location: Fs 1055-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND BELLY SKIN AT STATION 1050 TO 1350, LONGERON 34L TO 35L CORRODED.  REPAIRED BELLY SKIN IAW ABX REA D853-11143.
